# SDR 96ZZZM42

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 3810 · Potable Water System
- Part: Water Line
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FLT NR 167 - SFO - DURING LANDING, NR 2 ENGINE THROTTLE STUCK MID POSITION.  ENGINE SHUT DOWN.  APPARENT CAUSE OF TROUBLE, PORTABLE WATER SUPPLY LINE FROZE AND RUPTURED.  REPAIRED WATER LINE IN CEILING OF AFT CARGO PIT.
